Affordable Access

Publisher Website

Test of the non-closed shell many-electron theory in a solvable model

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
46
Issue
6
Identifiers
DOI: 10.1016/0375-9601(74)90922-0

Abstract

Abstract The non-closed shell many-electron theory of Sinanoĝlu is applied to the two-particle problem in a solvable model called the pseudoatom. The results for overlaps and electric dipolar transitions probabilities are discussed for the approximate and exact solutions.

There are no comments yet on this publication. Be the first to share your thoughts.